| Model Number |
INS-5300 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was discarded by the hospital.Based on the complaint details, the investigation determined that the potential failure modes could include damage to the pull wires, or incorrect lengths of the pull wires/sheath that caused actuation to not force the needle back in.However, a definitive root cause could not be determined, since the device was not returned.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
Event or Problem Description
The user facility reported that when the technician took the ins-5300 (always-on tip tracked triple needle brush) out of the clear plastic circle, the brush was deployed out of the sheath.When the technician fully retracted the brush, the needles were still out.When the technician held each end of the instrument and pulled apart gently, this allowed the tip to sit properly inside the sheath.The staff had to do this multiple times.The intended procedure was able to be completed using the subject device.There was no patient or user injury due to the reported issue.This report is being submitted for the needles not retracting.